JournalsrlmVol. 28, No. 3pp. 619–633

An unbounded family of log Calabi–Yau pairs

  • Gilberto Bini

    Università degli Studi di Milano, Italy
  • Filippo F. Favale

    Università degli Studi di Trento, Italy
An unbounded family of log Calabi–Yau pairs cover
Download PDF

A subscription is required to access this article.

Abstract

We give an explicit example of log Calabi–Yau pairs that are log canonical and have a linearly decreasing Euler characteristic. This is constructed in terms of a degree two covering of a sequence of blow ups of three dimensional projective bundles over the Segre–Hirzebruch surfaces Fn\mathbb F_n for every positive integer nn big enough.

Cite this article

Gilberto Bini, Filippo F. Favale, An unbounded family of log Calabi–Yau pairs. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 28 (2017), no. 3, pp. 619–633

DOI 10.4171/RLM/779